A member asked:

Can you develop neuropathy from prozac (fluoxetine)?

8 doctors weighed in across 2 answers
Dr. Christopher Lynch answered

Specializes in Internal Medicine

Patients may endorse neuropathic type symptoms when initiating or getting of this class of medication, known as ssris. Particularly, if a high dose is started without gradual titration or if a higher dose is stopped abruptly. I've seen it occur even in the setting of proper titration or weaning. This side effect is self limited and should resolve in its own. The time course is quite variable.

Answered Jun 6, 2016

6.1k views

Thank
Dr. William Singer answered

Specializes in Pediatric Neurology

Peripheral neuropathy is very uncommon. It occurs in about 1/10th of 1 percent of those taking prozac (fluoxetine).

Answered Oct 13, 2018

4.9k views

Thank

Related Questions

A member asked:

How does Prozac (fluoxetine) work?

A doctor has provided 1 answer

A member asked:

How do I stop Prozac (fluoxetine) ?

4 doctors weighed in across 2 answers

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...